# SDR SWAA2024100228403

- Difficulty date: August 20, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR STRUCTURE - MULTIPLE SPOTS CORROSION ON L/H MOP SILL BS 987; BS 9687+3; LBL 47 / BS 992.8 LBL 45 WL 208 (MARKED)<[01] AED MOP SILL WILL BE REPAIRED ON CUST CARD TTG8Q00VCLUM;[02] VERIFIED CORRECTIVE ACTION STEP 1. TASK CARD COMPLETE.
